The combinatorics of weight systems and characteristic polynomials of isolated quasihomogeneous singularities

Hertling, Claus ; Mase, Makiko

[img] PDF
Hertling-Mase2022_Article_TheCombinatoricsOfWeightSystem.pdf - Published

Download (481kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-625016
Document Type: Article
Year of publication Online: 2022
The title of a journal, publication series: Journal of Algebraic Combinatorics
Volume: tba
Issue number: tba
Page range: 1-26
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0925-9899 ; 1572-9192
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item